Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

What does this sound like to you?

(6 Posts)
Flumpyflumps Thu 25-Oct-12 18:29:38

Been on sertraline for 3 years, came off 3 months ago.
Feeling mostly ok, sleeping fine and laughing at stuff, having fun and time to self etc.
I have this tightness in mu stomach tho, and sometimes I get an overwhelming urge to just not go out and then when I do this overwhelming guilt that I haven't achieved things I was meant to.
Any ideas?

Flumpyflumps Thu 25-Oct-12 20:32:16

Anyone?

FlippetyFlipFlaps Thu 25-Oct-12 21:47:32

Hi, I'm not sure if I can help but I did'nt want your message to not be answered. It sounds abit like you are suffering from anxiety. Does the tightness in your stomach feel like anxiety or nervousness? Sounds like you have been on ADs for a while and I know some people suffer from an increase in anxiety when they come off. Anxiousness will also make you feel like you might want to get out and beating yourself up about not getting stuff done is another symptom of that. Have you good support from friends/family to discuss any worries or perhaps the doctor?

SinisterSal Thu 25-Oct-12 23:23:46

I agree sounds like anxiety to me - it's how it started with me.

purplepenguin86 Fri 26-Oct-12 02:40:59

Another vote for anxiety. I find Sertraline massively helps with my anxiety - when I was on other anti depressants I used to take quite a lot of Diazepam, and for the 18 months I have been on Sertraline I have barely had any, so it is entirely possible that whilst you were on the Sertraline it was covering the anxiety, and now that it is out of your system you are starting to feel some of the symptoms.

Flumpyflumps Fri 26-Oct-12 09:17:38

Thanks, I definitely don't feel depressed just like I can't cope and guilty that I'm not coping!! Most days I do manage but the overwhelming feeling of not being able to leave the house comes over me like a tidal wave some days. The procrastination has got worse since I stopped sertraline, I've booked to see GP next week. DH is supportive but doesn't really get it.
Thanks for answering!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now